# SDR UHLA201510200764

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 29,918 hours, 17,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

R1 DOOR VERY HARD TO ARM AND DISARM.  REMOVED DEBRIS FROM GIRT BAR AREA REF CMM 52-41-22.  OPS CHECK GOOD.
